Department of Mathematics and Statistics

Filip Saidak
Associate Professor


Office: Petty 104
Email address:
Personal web page:
Starting year at UNCG: 2006
Office hours: TTh 1:00 p.m. - 2:00 p.m.


Ph.D. in Mathematics, Queens University (2001)


Fall, 2017
  • MAT 292-02 LEC (Calculus II), TR 11:00-12:15, Petty Building 150
  • MAT 293-02 LEC (Calculus III), TR 2:00-3:15, Petty Building 303
Spring, 2018
  • MAT 293-02 LEC (Calculus III), TR 2:00-3:15, Sullivan Science Building 203
  • MAT 709-01 LEC (Topics in Computational Mathematics), TR 11:00-12:15, Petty Building 217

Research Interests

Number Theory

Selected Recent Publications

  • New zero-free regions for derivatives of the Riemann zeta function, Rocky Mountains J. Math. Vol. 45, (2015), no. 3, 903--926 (jointly with T. Binder and S. Pauli)
  • Horizontal monotonicity of the modulus of the zeta function, L-functions, and related functions, Acta Arithmetica, 166 (2014), 189--200 (jointly with Yu. Matiyasevich and P. Zvengrowski)
  • On the prime number lemma of Selberg, Math. Scandinavica, Vol. 103, No. 1, pp. 5-10, 2008 
  • Note on the maximal coefficients of squares of Newman polynomials, J. Number Theory, Vol. 125, No. 2, 285-288, 2007 (jointly with K. Berenhaut)
  • A new proof of Euclid's theorem, American Math. Monthly, Vol. 113, No. 10, 937--938, 2006

Brief Bio

Dr. Saidak received his B.Sc. at The University of Auckland in New Zealand, and his M.Sc. and Ph.D. in number theory at Queen's University in Ontario, Canada. He then held postdoctoral and visiting positions at the University of Calgary (Alberta), University of Missouri (MO), Macquarie University (Sydney), and Wake Forest University (NC).